# SDR ASOA2015070813400

- Difficulty date: July 8, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ANGLE AT BS 484, RBL36 INBD SIDE IS CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-42-06.  INSTALLED NEW ANGLE IAW SRM 51-42-06/51-23-00/51-42-21 AND 51-40-11, DWG 601R31171.
